26781 articles – 20453 Notices  [english version]
.:. Consultation > Liste des articles .:.
47234 documents classés par :
Première Page Page Précédente ... 2079 - 2080 - 2081 - 2082 - 2083 - 2084 - 2085 ... Page Suivante Page Finale
A relation between dimension of the harmonic measure, entropy and drift for a random walk on a hyperbolic space
Le Prince V.
Electronic Communications in Probability 13 (2008) 45-53 [hal-00359873 - version 1]
Nonparametric goodness-of fit testing in quantum homodyne tomography with noisy data
Meziani K.
Electronic Journal of Statistics 2 (2008) 1195-1223 [hal-00359869 - version 1]
Certificates of positivity in the bernstein basis
Boudaoud F. et al
Discrete and Computational Geometry 39, 4 (2008) 639-655 [hal-00359855 - version 1]
FactoMineR: An R package for multivariate analysis
Lê S. et al
Journal of Statistical Software 25, 1 (2008) 1-18 [hal-00359835 - version 1]
Skew constacyclic codes over Galois rings
Boucher D. et al
Advances in mathematics of communications 2, 3 (2008) 273-292 [hal-00359833 - version 1]
On homogenization of space-time dependent and degenerate random flows. II
Rhodes R.
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 44, 4 (2008) 673-692 [hal-00359823 - version 1]
The filtered Poincare lemma in higher level (with applications to algebraic groups)
Le Stum B. et al
Nagoya Mathematical Journal 191 (2008) 79-110 [hal-00359813 - version 1]
Stable self-similar blow up dynamics for the three dimensional relativistic gravitational Vlasov-Poisson system
Lemou M. et al
Journal of the American Mathematical Society 21, 4 (2008) 1019-1063 [hal-00359789 - version 1]
fulltext accessible on an other server Continuum tree asymptotics of discrete fragmentations and applications to phylogenetic models
Haas B. et al
The Annals of Probability 36, 5 (2008) 1790-1837 [hal-00359720 - version 1]
Rigorous remarks about scaling laws in turbulent fluids
Flandoli F. et al
Communications in Mathematical Physics 278, 1 (2008) 1-29 [hal-00359717 - version 1]
fulltext access Orbital stability of the black soliton to the Gross-Pitaevskii equation
Béthuel F. et al
Indiana University Mathematics Journal 57, 6 (2008) 2611-2642 [hal-00270348 - version 2]
Connectivity result for p-adic analytical varieties: priviledge and noetherianity
Poineau J.
Compositio Mathematica 144, 1 (2008) 107-133 [hal-00359323 - version 1]
Reinforcement of a thin plate by a thin layer
Vial G. et al
Mathematical Methods in the Applied Sciences 31, 3 (2008) 315-338 [hal-00359310 - version 1]
Billiard in a triangle and quadratic homogeneous foliations on C-2
Valdez F.
Comptes Rendus Mathematique 345, 5-6 (2008) 317-322 [hal-00359298 - version 1]
Modulus of continuity of operator functions
Farforovskaya Y. et al
Saint Petersbourg Math. Jornal 20, 3 (2008) 224-242 [hal-00359161 - version 1]